HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The stability of the family of B2-type arrangements

Files in This Item:
pre790.pdf252.47 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83940

Title: The stability of the family of B2-type arrangements
Authors: Abe, Takuro Browse this author
Keywords: hyperplane arrangement
Coxeter group
stable vector bundle
splitting of vector bundle
Issue Date: 2-Jun-2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 790
Start Page: 1
End Page: 47
Abstract: We introduce a $B_2$-type arrangements as a generalization of the classical Coxeter arrangement of type $B_2$, and consider the stability and the freeness of it. We show their (semi)stability is determined by the combinatorics. Moreover, we give a partial answer to the $4$-shift problem, which is the conjecture on the combinatorics and geometry induced from $B_2$-type arrangements.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69598
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University